# SDR SIMA200133204

- Difficulty date: November 26, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM CARD NR 27707.  GALLEY CENTER BEAM CORRODED AT FRAME 20.  CENTER BEAM AT FRAME REPAIRED IAW EMB GST-3729/01.  (M)
